Alert archive / Indiana / Severe Thunderstorm Warnings in 2000
Severe Thunderstorm Warning 47, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Mar 27, 2000, 2:12 AM EST for Harrison County, Indiana. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 27, 2000, 2:12 AM EST (07:12 UTC)
- Expired
- Mar 27, 2000, 2:30 AM EST
- In force
- 18 min
- Issued by
- NWS Louisville, KY
- Area
- Whole counties
County Harrison County, IN
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 7.2 hours before the alert went out and 243 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2737 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 86 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KLMK 270714 SVRSDF INC061-270730- BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LOUISVILLE KY 212 AM EST MON MAR 27 2000 THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... HARRISON COUNTY IN SOUTH CENTRAL INDIANA * UNTIL 230 AM EST * AT 210 AM EST...NWS DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM OVER WHITE CLOUD...OR ABOUT 26 MILES WEST OF LOUISVILLE...MOVING EAST AT 45 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE RAMSEY...NEW SALISBURY... LANESVILLE...FRENCHTOWN...DEPAUW...CRANDALL...CORYDON...CENTRAL BARREN...BYRNEVILLE AND BRADFORD THIS IS A DANGEROUS STORM. IF YOU ARE IN I@TS PATH...SEEK SHELTER IMMEDIATELY!
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 26, 1:35 PM EST, 12 hours 37 minutes earlier.
Area forecast discussion, Mar 26, 1:35 PM EST, 12 hours 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 135 PM EST SUN MAR 26 2000 ALL MODELS IN AGREEMENT. CLEAR SKIES AND LIGHT AND VARIABLE WIND WAS EVIDENT THROUGHOUT KENTUCKY AS ADVERTISED DURING THE AFTERNOON. NGM MOS CLOSE AT EARLY AFTN AND SEEMS RSNBL OVRNGT AND MONDAY. COLD FRONT NOW ADVANCING RAPIDLY SOUTHEAST ACROSS THE CENTRAL PLAINS WILL BE KNOCKING ON KENTUCKY'S DOORSTEP DURING TOWARD MORNING. MOISTURE IS LIMITED AND FRONTAL SYSTEM WILL PASS THROUGH THE STATE QUICKLY THUS RAINFALL WILL BE LESS THAN A THIRD OF AN INCH IN MOST AREAS. CAN'T RULE OUT THE POSSIBLITY OF AN ISOLATED THUNDERSTORM ALONG AND NEAR FRONT..ESP..OVER SOUTHERN KENTUCKY. XPCT SFC WIND TO BECOME NORTHWEST ON MONDAY WITH MAX TEMPERATURES REALIZED DURING THE MORNING. .SDF...NONE. RDC
The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 27, 2:36 AM EST | Severe Thunderstorm Warning | LMK | Clark, Floyd | 19 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2000Every severe thunderstorm warning in 2000
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.